

SECOND GLOBAL PARTNERSHIP FOR FINANCIAL INCLUSION MEETING

6-7 March 2023 Hyderabad, India



वसुधेव कुदुम्बकम्

ONE EARTH • ONE FAMILY • ONE FUTURE





Sunday, 5 March 2023

Venue: Hyderabad International Convention Centre (HICC), Hyderabad

Time (UTC+5:30 IST)	Topic	Duration
16:00 Onwards	Local Excursion	
19:30 Onwards	Welcome Dinner	

Monday, 6 March 2023

Venue: Hyderabad International Convention Centre (HICC), Hyderabad

Time	Topic	Duration		
(UTC+5:30 IST)	Торіс	Duration		
GPFI Plenary				
11:50 – 12:00	Inaugural Session			
	Welcome Address (by Presidency)	10 Minutes		
12:00–13:30	Opening Session: Leveraging Digital Public Infrastructure for Financial Inclusion and Productivity Gains			
	Chair: India Presidency			
	Lead Discussants: India Presidency, World Bank			
	Opening Remarks (India Presidency)	05 Minutes		
	Presentation on the Key-takeaways from High Level Symposium on DPI (February FMCBG 2023) and the Experience and Knowledge Exchange Programme for the Emerging Economies of the Global South (Presidency)	10 Minutes		
	Presentation on the First Draft of Policy Recommendations for Advancing Financial Inclusion and Productivity Gains through Digital Public Infrastructure (World Bank)	15 Minutes		
	Roundtable Discussion (GPFI Member Countries, other Implementing, Affiliated Partners, Invitee countries & International Organisations)	60 Minutes		
13:30 –14:30	Lunch			





14:30 – 16:30	Workshop on Building pathways for advancing Financial Inclusion through new FIAP Chair: Co-Chair, Presidency		
	Brainstorming session for New FIAP (GPFI Member Countries, other Implementing & Affiliated Partners, Invitee countries & International Organisations)	120 Minutes	
16:30–16:40	Day 1 Closing Remarks	10 Minutes	
	Lead Discussants: Co-Chairs, India Presidency		
19:00 onwards	Ratri Bhoj Par Samvaad (Conversation over Dinner)		





Tuesday, 7 March 2023

Venue: Hyderabad International Convention Centre (HICC), Hyderabad

Time			
(UTC+5:30 IST)	Topic	Duration	
10:00 – 11:45	Session I: Digital Financial Inclusion		
	Chair: India Presidency		
	Lead Discussants: World Bank, IFAD	45.84	
	Presentation on Assessing progresses in the implementation of the HLPs (WB)	15 Minutes	
	Implementation of the HLPS (WB)		
	Roundtable Discussion	60 Minutes	
	Presentation of the new deliverables on "digital" remittances	15 Minutes	
	(WB and IFAD)		
	Roundtable Discussion	15 Minutes	
11:45 – 12:00	Tea/ Coffee Break		
12:00–13:30	Session II: SME Finance		
	Chair: Co-Chair		
	Lead Discussants: SME Finance Forum, AFI		
	Presentation of the Regulatory Toolkit (AFI)	15 Minutes	
	Roundtable Discussion	30 Minutes	
	Presentation of the Report on Digital and Innovative Financial Products and Services for MSMEs (IFC-SMEFF) Roundtable Discussion		
13:30 – 14:30	Lunch		
14:30–15:15	Session III: SME's Data Harmonization		
	Chair: Co-Chair		
	Lead Discussants: IMF		
	Presentation on SME's Data Harmonization (IMF)	30 Minutes	
	Roundtable Discussion	15 Minutes	
15:15–15:30	Closing Remarks: Lead Discussants: Co-Chairs, India Presidency	15 Minutes	





Session-wise Intervention Timelines

Sessions	Duration			
Opening Session: Leveraging Digital Public Infrastructure for Financial Inclusion and Productivity Gains				
GPFI Member Countries	Maximum 3 minutes each			
Implementing Partners	Maximum 2 minutes each			
Affiliated Partners and Invitee Countries and International Organisations would be given the floor on request	Maximum 2 minutes each			
Session I: Digital Financial Inclusion				
GPFI Member Countries	Maximum 2 minutes each			
Implementing Partners	Maximum 2 minutes each			
Affiliated Partners would be given the floor on request	Maximum 2 minutes each			
Session II: SME Finance				
GPFI Member Countries	Maximum 2 minutes each			
Implementing Partners	Maximum 2 minutes each			
Affiliated Partners would be given the floor on request	Maximum 2 minutes each			
Session III: Data Harmonization				
GPFI Member Countries	Maximum 2 minutes each			
Implementing Partners	Maximum 2 minutes each			
Affiliated Partners would be given the floor on request	Maximum 2 minutes each			